# SDR HALA0600500

- Difficulty date: June 22, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LEFT WING AT LES 485 UPPER RIB FLANGE.  REMOVED CORROSION AT LES 485 UPPER RIB FLANGE 16 INCH BY .75" WIDE AND .002" DEEP.  FOUND TO BE WITHIN LIMITS PER SRM 57-41-09/101.  ALODINED AND APPLIED DECORATIVE FINISH IAW MM 51-21-04-377-001 AND MM 51-21-10-377-03.
